# SDR XCGA901K072613

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N901K
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0009
- Aircraft time: 2,310 hours, 1,753 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR INDICATOR LIGHT DID NOT ILLUMINATE UNTIL GEAR RAISED AND LOWERED TWICE. ON INITIAL EXTENSION RED UNSAFE LIGHT REMAINED ILLUMINATED & NEITHER RT GEAR GREEN LIGHT ILLUMINATED.  RECYCLED GEAR WITH SAME RESULT.  ATTEMPTED MANUAL PUMP DOWN OF GEAR & FOUND MANUAL PUMP DIFFICULT TO MOVE DUE TO FULL HYDRAULIC PRESSURE IN SYSTEM.  RECYCLED GEAR AGAIN & GEAR EXTENDED NORMALLY WITH RED LIGHT EXTINGUISHING AND BOTH RT MAIN GREEN LIGHTS ILLUMINATING.  AN UNEVENTFUL LANDING WAS MADE.  MX INSPECTED GEAR SYS AND PERFORMED 10 GEAR SWINGS WITH NO MALFUNCTIONS.  GEAR LUBRICATED AND INSPECTED, AND 20 MORE GEAR SWINGS WERE PERFORMED WITH NO MALFUNCTIONS.  AIRPLANE RETURNED TO SERVICE.
